# SDR AT0000331

- Difficulty date: June 8, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N828AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, FOUND DOUBLER AT BS 990 L-11L - L-12L DAMAGED.         FABRICATED AND INSTALLED NEW DOUBLER IAW REO L00214.
